应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
 
Paper Search Adv Search
 
 
2012 Vol.28 No.6
Published 16 December 2012

article
article
561 Tian Yuzhu,Tian Maozai,Chen Ping
Parameter Estimation for a Mixture of Generalized Exponential Distributions under Grouped and Right-Censored Samples
2012 Vol. 28 (6): 561-571 [Abstract] ( 928 ) [HTML 1KB] [PDF 245KB] ( 1271 )
572 Chang Xinfeng,Yang Hu
Preliminary Test Two-Parameter Estimators Based on W, LR and LM Test-Statistics in a Regression Model
2012 Vol. 28 (6): 572-582 [Abstract] ( 786 ) [HTML 1KB] [PDF 259KB] ( 1348 )
583 Chen Ling,Wei Laisheng
The Superiorities of Simultaneous Empirical Bayes Estimation for the Regression Coefficients and Error-Variance in Linear Model
2012 Vol. 28 (6): 583-600 [Abstract] ( 976 ) [HTML 1KB] [PDF 331KB] ( 1204 )
601 Shan Na,Dong Xiaogang
Identifying the Causal Effects of Stochastic Interventions by Augmented Causal Networks
2012 Vol. 28 (6): 601-613 [Abstract] ( 863 ) [HTML 1KB] [PDF 199KB] ( 1098 )
614 Li Feng,Lu Yiqiang,Li Gaorong
Variable Selection for Partially Linear Models via Adaptive LASSO
2012 Vol. 28 (6): 614-624 [Abstract] ( 1559 ) [HTML 1KB] [PDF 251KB] ( 3096 )
625 Zhang Aiwu
Impact Assessment for Fuzzy Linear Regression Model Based on Case Deletion
2012 Vol. 28 (6): 625-636 [Abstract] ( 819 ) [HTML 1KB] [PDF 223KB] ( 1096 )
637 Hao Tao
Some Properties of g-Covariance and g-Correlation Coefficient
2012 Vol. 28 (6): 637-646 [Abstract] ( 1157 ) [HTML 1KB] [PDF 232KB] ( 1245 )
647 Wang Jingjing,Zhu Dongjing,Qian Wenying
The Asymptotic Estimate of Absolute Ruin Probabilities in the Renewal Risk Model with Constant Force of Interest
2012 Vol. 28 (6): 647-654 [Abstract] ( 877 ) [HTML 1KB] [PDF 230KB] ( 1160 )
655 Liang Xue,Wang Guojing
A Reduced Model with Thinning-Dependence Structure
2012 Vol. 28 (6): 655-664 [Abstract] ( 847 ) [HTML 1KB] [PDF 238KB] ( 1252 )
665 Li Mingliang,Liu Zaiming
The Properties and Applications of Invariable Function for Markov Chains in Random Environments
2012 Vol. 28 (6): 665-672 [Abstract] ( 911 ) [HTML 1KB] [PDF 172KB] ( 1297 )

应用概率统计
 

News

 
 
·
·
·
· New and modified homepage for APS comes
                More  
 

Download

 
   Instruction
   Template
   Copyright Agreement
          More  
 

Links

 
   CNKI
   WANFANGDATA
   Beijing Magtech Co.ltd
          More  
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn